# SDR F3LA200700174

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 10,097 hours, 5,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT TRANSITION PANEL 131BF DAMAGED.  REPAIRED PUNCTURE IAW A318 SRM 53-20-00, PB 201, PARA 8.C., FIG. 204.
